MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-72-11
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 200-02-35, 2308176 - three peg patella 35mm; 204-04-33, 2410946 - trapezoid tibial tray sz 3f/3t; 230-02-03, 1372763 - optetrak asy,cr cemented femoral, sz 3.
 
Event or Problem Description
It was reported by legal that this male patient needs a knee revision due to the recall.No further information provided.
 
Additional Manufacturer Narrative
D10.Concomitants: (b)(6); 200-02-35 - three peg patella 35mm; (b)(6); 204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t; (b)(6); 230-03-02 - optetrak asy,cr cemented femoral, sz 2.
 
Event or Problem Description
As reported via legal filing a patient had an initial right knee arthroplasty on (b)(6) 2012 and then on a revision surgery on (b)(6) 2017, approximately 4 years, 8 months, after the initial implant.The stated reason for the revision is secondary to complete polyethylene liner wear resulting in metallosis and dislocation.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported may have been due to prosthesis wear, resulting in metallosis and dislocation.The extent and root cause of the prosthesis wear and sequence of events could not be determined as the device was not returned for evaluation, and images, radiographs, and operative notes were not provided.

Brand Name
CR TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16593196
Report Number1038671-2023-00490
Device Sequence Number20165090
Product Code JWH
UDI-Device Identifier10885862041227
UDI-Public10885862041227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2015
Device Catalogue Number200-72-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer05/01/2023
09/07/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date05/01/2023
09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale